# SDR RAIA00603007

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,076 hours, 13,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT - CENTER FLOOR LIGHT TRACK OF EMERGENCY LIGHTS INOP.  MAINTENANCE REPAIRED WIRING TO THE EMERGENCY LIGHTS.
